Skip to main content Accessibility help
×
×
Home

A definable nonstandard model of the reals

  • Vladimir Kanovei (a1) (a2) and Saharon Shelah (a2) (a3)

Abstract

We prove, in ZFC, the existence of a definable, countably saturated elementary extension of the reals.

Copyright

References

Hide All
[1]Chang, C. C. and Keisler, H. J., Model Theory, 3rd ed., Studies in Logic and Foundations of Mathematics, vol. 73, North Holland, Amsterdam, 1992.
[2]Kanovei, V. and Reeken, M., Internal approach to external sets and universes, Part 1, Studia Logica, vol. 55 (1995), no. 2, pp. 229257.
[3]Keisler, H. J., The hyperreal line, Real numbers, generalizations of reals, and theories of continua (Erlich, P., editor), Kluwer Academic Publishers, 1994, pp. 207237.
[4]Luxemburg, W. A. J., What is nonstandard analysis?, American Mathematics Monthly, vol. 80 (Supplement) (1973), pp. 3867.
[5]Solovay, R. M., A model of set theory in which every set of reals is Lebesgue measurable, Annals of Mathematics, vol. 92 (1970), pp. 156.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed